International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 64, Pages 3469-3483

Efficiency and Choquet boundaries in separated locally convex spaces

Vasile Postolică

Faculty of Sciences, Romanian Academy of Scientists - Bacău State University, Bacău 600115, Romania

Received 10 March 2002

Copyright © 2004 Vasile Postolică. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This research paper is devoted to the study of the properties for Pareto-type efficient point sets in separated locally convex spaces, based upon an earlier result on the coincidence of Pareto-type efficient point sets and the Choquet boundaries and the natural corresponding extension for the approximate efficient point sets in Hausdorff locally convex spaces. Both of these results represent an important connection between two great fields of mathematics: vector optimization and potential theory.